# SDR VNAA202209029956

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: CC670391091
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT HINGE OF ACCESS PANNEL 196ER
CORRECTIVE ACTION:
HINGE OF ACCESS PANNEL 196ER WAS REPLACE PER CRJ-700 SRM 51-41-02-001-001-A01
